MAUDE Adverse Event Report: ABBOTT VASCULAR INC. MINI TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. MINI TREK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012270-20
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Improper or Incorrect Procedure or Method (2017); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separation was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported separation appears to be related to operational context.Return device analysis noted that the hypotube fracture face was oval shaped which can indicate the hypotube was kinked and then separated.In this case, it is likely that the balloon dilatation catheter was inadvertently mishandled during removal from the packaging such that the shaft became kinked and upon further manipulation it ultimately separated.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: correction health effect - impact code 2199 was removed.H6: correction medical device problem codes 1528, 2017 and 2920 were removed.
 
Event or Problem Description
Subsequent to the initially filed reports the device was received with no signs of use.The account stated that the device was noted to be separated upon opening and the device was not used in the anatomy.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.H6: medical device problem code: 2017 - excessive force.
 
Event or Problem Description
It was reported that the procedure was to treat the left anterior descending (lad) coronary artery.The 2.0x20 mm mini trek balloon dilatation catheter met resistance during advancement but was able to reach the lesion.The balloon was inflated once to 8 atmospheres.During withdrawal, resistance was noted and the shaft separated.The separated portion was simply withdrawn.Another same size mini trek balloon was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MINI TREK¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23415553
Report Number2024168-2025-11277
Device Sequence Number21065124
Product Code LOX
UDI-Device Identifier08717648138164
UDI-Public(01)08717648138164(17)261031(10)31108G1
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012270-20
Device Catalogue Number1012270-20
Device Lot Number31108G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown